Pink Sheet is part of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

Xeloda-Warfarin Black Box Warning To Be Subject Of Roche Letter To Doctors

Executive Summary

Roche is preparing a letter to physicians highlighting a black box warning about interactions between Xeloda (capecitabine) and warfarin following FDA's Sept. 7 approval of the labeling change.

You may also be interested in...



Roche Xeloda Combo With Taxotere Approved; Phase IV Dosing Study Planned

Roche will submit the protocol for a Phase II study comparing three different dose regimens for Xeloda (capecitabine) by January 2002 as one of its postmarketing commitments following the Sept. 7 supplemental approval of the agent for use in combination with Aventis' Taxotere (docetaxel) to treat metastatic breast cancer.

Roche Xeloda Combo With Taxotere Approved; Phase IV Dosing Study Planned

Roche will submit the protocol for a Phase II study comparing three different dose regimens for Xeloda (capecitabine) by January 2002 as one of its postmarketing commitments following the Sept. 7 supplemental approval of the agent for use in combination with Aventis' Taxotere (docetaxel) to treat metastatic breast cancer.

Roche Xeloda

"Dear Doctor" letter issued warning of potential interaction of capecitabine with coumarin derivatives. "The time of occurrence of these events (altered coagulation parameters and/or bleeding) ranged from several days to several months after starting Xeloda therapy and, in isolated cases, occurred within one month after the last dose," the March letter states. "Patients taking Xeloda with concomitant coumarin derivatives should be monitored regularly for alterations in their coagulation parameters (PT or INR)." Language describing the coagulopathy has been added to the "Warnings" section of labeling, and a description of the drug-drug interactions has been added to the "Precautions" section

UsernamePublicRestriction

Register

PS038516

Ask The Analyst

Ask the Analyst is free for subscribers.  Submit your question and one of our analysts will be in touch.

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel